Hypersurfaces with constant scalar curvature in space forms.
Mathematische Annalen, Tome 305 (1996) no. 2, pp. 665-672
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
rigidity theorems, hypersurfaces, constant scalar curvature, unit sphere, Euclidean space
@article{MAN_1996__305_2_183009,
author = {Haizhong Li},
title = {Hypersurfaces with constant scalar curvature in space forms.},
journal = {Mathematische Annalen},
pages = {665--672},
year = {1996},
volume = {305},
number = {2},
zbl = {0864.53040},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__305_2_183009/}
}
Haizhong Li. Hypersurfaces with constant scalar curvature in space forms.. Mathematische Annalen, Tome 305 (1996) no. 2, pp. 665-672. http://geodesic.mathdoc.fr/item/MAN_1996__305_2_183009/